# SDR USAA2009061991514

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 37,573 hours, 14,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40696810
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP - DFW - EEL - ROW 4 OVERHEAD HAS EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED MISSING LENS.
